Minimal accessible categories

Jiří Rosický

We give a purely category-theoretic proof of the result of Makkai and Paré saying that the category Lin of linearly ordered sets and order preserving injective mappings is a minimal finitely accessible category. We also discuss the existence of a minimal ℵ_1-accessible category.

Keywords: accessible category, indiscernibles, linear order

2020 MSC: 18C35, 03C48

Theory and Applications of Categories, Vol. 36, 2021, No. 10, pp 280-287.

Published 2021-05-10.

TAC Home